It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey guys,

Hey savvy you stated that your doc put you on a 6 month course...24 weeks? Wow that is a long time but you will probably have better results for the long term than I will. I read in the accutane information sheet, that 15-20 is the normal treatment. But I guess that also matter on how much your on.

To Savvy & TJ
You never mentioned what type of acne or what dosage your on? The moisturizer I'm using is Cetaphil. I mentioned in a previous post that I switched to palmers, but I apologize for that. It worked well for a couple of days but I saw an increased redness in my skin tone. It was quite irritating since it had AHA. I guess that experiment when down the tubes. I like the cetaphil, it's light and non-greasy. You can stick to the oil of olay for now. Oil of olay products are good and they don't clog your pores. You might not need a heavier lotion later since your face might have adjusted to the accutane even though your dosage has increased. I haven't had any major initial breakouts at all. Just small bumps but they go away in a day. Maybe it's because I used micro previously before going on accutane. My current dosage is 20mg right now and in less than 3 weeks, I will be on 40mg. All my dosages are once a day. I think the doc has seen good results in patients with low dosages. He gives most of his patients in my weight range around 40-60 mg but I think he thinks my acne isn't that bad. The reason I don't take tylenol is because it thins the blood, thus making my gums bleed more. Maybe that's why you get bloody noses some times. I also don't want to interfere with the accutane treatment with tylenol because "i think" it has salicylic acid in it. I don't know why, but my mom also tells me "too much tylenol is bad for you"...and I usually listen to my mom (even though I'm 24). As for scarring, the overall skin tone is improving. I think it's because of all the dead skin cells coming off. Wouldn't you agree? How can accutane not help, since it's making your skin peel in a drying sort of way. Oh yea, and TJ...my hair is definately being effected by the accutane. It' coming out near the crown on one side. I put aloe in my hair everday for some kind of moisture and I also heard that aloe helps. I also take 1 saw palmetto every morning. Saw palmetto is supposed to block the formation of DHT. Every morning, I take zinc, saw, and e. I take the accutane at lunch time. So far no cysts since starting. I can't wait until November is over...then I might see some better results...





All times are GMT -7. The time now is 01:46 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!